i don't have blisters on my tonsils, they are just covered with the very large and thick white plaques. (hope they start to dissappear soon, nasty lookin and i can't rub or scrape them off)
BUT "KU111" that actually makes sense to me (about the spray), and i'm sorry for your kiddos i'm glad they are better, my heart breaks for my boy (who is actually handling it much better than me! lol)
Unfortunately i can't figure out why it affects the plaques like it should on the one side and not the other. maybe an ulceration on it? hm. anyways, thankfully though i can tolerate the pain now only a 7 on the scale. won't be using that devil spray again though! lol
Unfortunately i woke up this morning with my uvula literally so swollen and elongated that it is laying on the back of my tongue and it is now covered in white plaque. HORRIBLE, have you ever had a sensation trigger your brain to keep making you swallow and swallow trying to get down your own body part. EW. and half of my throat was so swollen that my throat had shrunk visibly by half!!
immediately called doc and said, "problem!" so she without looking just put me on Prednisone (is that how its spelled?) so hopefully that takes down the swelling!
Thanks for everybody's thoughts, i do really appreciate it, especially the knowledge on how long before the antibiotics take to kick in!! i didn't know that and now i am getting excited lol
the sacs, docs not sure, didn't test them or sample whatever they would do...asked me if they hurt... i said no.. they just look like dime size blisters surrounded by a thick red ring and clearly filled with a pus liquid. One did rip open as the skin holding it in was transparent and extremely thin, didn't hurt...i very easily cleaned out the fluid... its definitely an open sore... just not painful to touch...really really read . an ulceration .
(just thought i would give an fyi on the situation. I am always curious as to what happens to others. :) )
Thank you three again.
go back the the er rashes are usually a sign of a chemical reaction via pills antibiotics
Sounds like you need to call your doctor. The rash and puss do not sound like good things. I too, had strep twice this year and know I did not have anything like that. Hang in there, the meds will work!